An inequality in binary vector spaces

    Research output: Contribution to journalArticleAcademicpeer-review

    1 Citation (Scopus)

    Abstract

    We prove that if an n-dimensional vector space over GF(2) is the irredundant union of k subspaces, and this collection of subspaces has zero intersection, then n>k. This settles a conjecture by G. Bruns.
    Original languageEnglish
    Pages (from-to)315-317
    JournalDiscrete Mathematics
    Volume59
    Issue number3
    DOIs
    Publication statusPublished - 1986

    Fingerprint Dive into the research topics of 'An inequality in binary vector spaces'. Together they form a unique fingerprint.

  • Cite this